# SDR MWEA97070

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead T-Cap
- Condition: Corroded
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BULK LWR T-CAP IN RT WHEEL WALL STA 756 CORRODED 3 INCHES OTBD OF KEEL.  MAINT INSTALLED STRAP REPAIR IAW SRM 53-03 PG 57 FIG 17.
